Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response
Yong-Hong Fan and
Lin-Lin Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We give a sufficient and necessary condition for the permanence of a discrete model with Beddington-DeAngelis functional response with the form = / where , and are periodic sequences with the common period is nonnegative; , and are positive. It is because of the difference between the comparison theorem for discrete system and its corresponding continuous system that an additional condition should be considered. In addition, through some analysis on the limit case of this system, we find that the sequence has great influence on the permanence.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/740895.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/740895.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:740895
DOI: 10.1155/2014/740895
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().